×

Random interval functions. (Fonctions aléatoires d’intervalle.) (French. Russian summary) Zbl 0198.22202


MSC:

60-XX Probability theory and stochastic processes
PDF BibTeX XML Cite
Full Text: Link

References:

[1] M. S. Bartlett: An introduction to stochastic processes. Cambridge 1955. · Zbl 0068.11801
[2] S. N. Bernstein: Principes de la théorie des équations différentielles stochastiques. Труды физ.-мат. института им. В. А. Стеклова, 5 (1934), 95-124. · Zbl 0009.21802
[3] С. Н. Бернштейн: Теория вероятностей. Москва - Ленинград 1946. · Zbl 1024.20502
[4] J. C. Burkill: Functions of intervals. Proceedings London Math. Soc, (2), 22 (1923), 275-310. · JFM 49.0177.02
[5] H. Cramér: Mathematical methods of statistics. Princeton 1945.
[6] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[7] J. L. Doob: Present state and future prospects of stochastic process theory. Proceedings of the International Congress of Mathematicians 1954, vol. III, 348-355, Amsterdam 1956. · Zbl 0074.33801
[8] D. A. Edwards J. E. Moyal: Stochastic differential equations. Proceed. Cambridge Phil. Soc., 51 (1955), 663-677. · Zbl 0066.37902
[9] B. W. Gniedenko A. N. Kolmogorow: Rozklady graniczne sum zmiennych losowych niezależnych. Warszawa 1957.
[10] P. Halmos: Measure theory. New York 1950. · Zbl 0040.16802
[11] K. Ito: On stochastic differential equations. Memoirs Amer. Math. Soc, No. 4, 1951. · Zbl 0054.05803
[12] V. Jarník: Integrální počet II. Praha 1955.
[13] E. G. Kimme: On the convergence of sequences of stochastic processes. Transactions Amer. Math. Soc, 84 (1957), 208-229. · Zbl 0208.44301
[14] P. Lévy: L’arithmétique des lois de probabilité. Journal des mathématiques pures et appl., 17 (103), 1938, 17-39. · Zbl 0018.07502
[15] P. Lévy: Processus stochastiques et mouvement brownien. Paris 1948. · Zbl 0034.22603
[16] P. Lévy: Théorie de l’addition des variables aléatoires. Paris 1954. · Zbl 0056.35903
[17] O. Onicescu: Calculul probabilităţilor. Bucureşti 1956.
[18] O. Onicescu G. Mihoc C. T. Ionescu-Tulcea: Calculul probabilităţilor şi aplicăţii. Bucureşti 1956.
[19] A. Prékopa: On stochastic set functions I. Acta mathem. Ac. Sei. Hung., 7 (1956), 215-263. · Zbl 0075.29002
[20] Ю. В. Прохоров: Сходимость случайных процессов и предельные теоремы теории вероятностей. Теория вероятностей, 1 (1956), 177-238. · Zbl 0995.90522
[21] L. A. Ringenberg: The theory of the Burkill integral. Duke Math. Journal, 15 (1948), 239-270. · Zbl 0030.11701
[22] А. В. Скороход: О предельном переходе от последовательности сумм независимых случайных величин к однородному случайному процессу с независимыми приращениями. Доклады АН СССР, 104 (1955), 364-367. · Zbl 1160.26300
[23] А. В. Скороход: Предельные теоремы для случайных процессов. Теория вероятностей, 1 (1956), 289-319. · Zbl 0995.90522
[24] F. Zítek: Singulární vstupní proudy. Časopis pro pěstování matematiky, 83 (1958), 41-55.
[25] F. Zítek: Equations différentielles stochastiques. Czechosl. Math. Journal, 8 (83), 1958, 465-472. · Zbl 0086.33602
[26] F. Zítek: Sur l’intégrabilité d’une équation différentielle stochastique. Czechosl. Math. Journal, 8 (83), 1958, 473-482. · Zbl 0086.33701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.